MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number TRX-495
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Seroma (2069)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clarification to the aware date: 08/23/2022 is the correct aware date since the healthcare professional later confirmed the fluid and infection around the implant.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The events of seroma-late and infection (late onset) are physiological complications and analysis of the device generally does not assist allergan in determining a probable cause for these events.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: anxiety, seroma-late and infection (late onset).
 
Event or Problem Description
Patient called to report left side began disintegrating.Healthcare professional reported left side no rupture and "explant due to textured implants¿, and ¿left side had a murky type of fluid and infection around the implant¿.Device has been explanted.

Brand Name
INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer Contact
terry ingram
12331-a riata trace parkway
building 3
austin, TX 78727
8479366324
MDR Report Key15741199
Report Number9617229-2022-17900
Device Sequence Number14192569
Product Code FTR
UDI-Device Identifier10888628008540
UDI-Public10888628008540
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2020
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/17/2021
Device Model NumberTRX-495
Device Catalogue NumberTRX-495
Device Lot Number2872208
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/28/2021
Initial Report FDA Received Date11/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/17/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight79 KG